Alert archive / Alabama / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 22, 2008, 3:32 AM CST for Greene County, Pickens County, Sumter County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2008, 3:32 AM CST (09:32 UTC)
- Expired
- Feb 22, 2008, 6:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, AL, Pickens County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 114 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 220933
FFWBMX
ALC063-107-119-221230-
/O.NEW.KBMX.FF.W.0001.080222T0932Z-080222T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 AM CST FRI FEB 22 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...REFORM...PICKENSVILLE...CARROLLTON...
ALICEVILLE...
SUMTER COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA...
* UNTIL 630 AM CST
* AT 328 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHAW...
PIONEER...PINE GROVE...OWENS...MCSHAN...LUBBUB...FOREST...
DILLBURG...BENEVOLA...MEMPHIS...MCMULLEN...GORDO AND ETHELSVILLE
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3354 8827 3352 8783 3311 8784 3304 8782
3303 8772 3299 8771 3287 8783 3280 8782
3277 8786 3276 8781 3271 8783 3265 8774
3264 8781 3259 8774 3244 8804 3238 8804
3232 8794 3231 8794 3231 8843
TIME...MOT...LOC 0932Z 180DEG 0KT 3308 8666
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 11:55 PM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 21, 11:55 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1155 PM CST THU FEB 21 2008 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .SHORT TERM...TONIGHT. TWO MAIN FEATURES OUT THERE THIS AFTERNOON...THAT HAVE COMBINED TO HAVE A DISTINCT EFFECT ON THE WEATHER ACROSS CENTRAL ALABAMA. THE FIRST IS A BOUNDARY ASSOCIATED WITH A WEDGE THAT SET UP ACROSS WEST CENTRAL GEORGIA AND EASTERN ALABAMA. THIS BOUNDARY IN ADDITION TO THE SOUTHERLY FLOW HAS RESULTED IN ISENTROPIC LIFT ACROSS MUCH OF THE AREA. FURTHER SOUTH A WARM FRONT HAS REMAINED SOUTH OF THE AREA FOR MOST OF THE DAY. A FEW AREAS ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA HAVE BEEN DRY FOR THE PAST FEW HOURS AS THEY WERE IN A DRY SLOT BETWEEN THE TWO AREAS. TONIGHT...WE WILL SEE THE WEDGE BOUNDARY MOVE NORTH AND AT THE SAME TIME THE WARM FRONT WILL LIFT NORTH AS WELL. WOULD NOT BE OUT OF THE QUESTION TO SEE THE LOWS FOR THE NIGHT OCCUR SHORTLY AFTER MIDNIGHT AND THEN TEMPERATURES RISE OVERNIGHT...WITH THE ONSET OF THE WARM FRONT. WENT AHEAD AND INCLUDED NEARLY 100 POPS ACROSS THE AREA TONIGHT WITH PREDOMINATE RAIN AND A FEW ISOLATED THUNDERSTORMS. EXPECT MOST OF THE THUNDERSTORMS TO BE ELEVATED TONIGHT. THE ONE QUESTION FOR TONIGHT WILL BE HOW FAR NORTH THE WARM FRONT WILL LIFT. MODELS ARE HINTING THAT IT WILL MAKE IT UP TO A JASPER TO GADSDEN LINE BY MORNING. 16 .LONG TERM...FRIDAY THROUGH THURSDAY. FRIDAY AND FRIDAY NIGHT...ACTIVE DAY SHAPING UP AS MODELS SHOW SURFACE LOW DEEPENING ACROSS PORTIONS OF MISSISSIPPI AND THEN MOVING INTO AND ACROSS CENTRAL SECTIONS OF THE AREA FRIDAY AFTERNOON...THEN EXITING THE AREA FRIDAY EVENING. ASSOCIATED COLD FRONT WILL ENTER THE WESTERN SECTIONS NEAR 8 AM AND EXIT EASTERN SECTIONS NEAR 8 PM. POOL OF 60 TO 65 DEGREE DEWPOINTS WILL ADVECT NORTHWARD...AIR MASS IS EXPECTED TO DESTABILIZE QUICKLY DUE TO DAYTIME HEATING AND WITH SOME UPPER SUPPORT EXPECT STRONG TO SEVERE STORMS TO DEVELOP. SPC HAS THE AREA ALONG AND SOUTH OF INTERSTATE 20 OUTLOOKED FOR POSSIBLE SVR STORMS WITH THE PRIMARY THREAT DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE ALONG ANY DISTINCT LINE SEGMENT THAT DEVELOPS AND INTENSIFIES. WILL FORECAST LIKELY TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA ON FRIDAY...THEN TAPER POPS FROM WEST TO EAST FRIDAY NIGHT AS DRIER AIR MOVES IN. HIGHS ON FRIDAY MID TO UPPER 60S NORTH AND 70 TO 75 SOUTH. LOWS FRIDAY NIGHT MAINLY 40S NORTH AND 50S SOUTH. SATURDAY AND SUNDAY...A WEAK SHORT WAVE WILL MOVE ACROSS THE NORTHERN SECTIONS SATURDAY NIGHT INTO SUNDAY. WILL FORECAST A SLIGHT CHANCE OF SHOWERS ACROSS THE NORTH...BUT FOR THE MOST PART OVERALL DRIER CONDITIONS CAN BE EXPECTED...ESPECIALLY ACROSS THE SOUTH. HIGHS EACH DAY 55 TO 65. LOWS SATURDAY NIGHT 35 TO 45 AND IN THE 30S SUNDAY NIGHT. MONDAY THROUGH THURSDAY...SOUTHERLY FLOW WILL INCREASE ON MONDAY IN ADVANCE OF THE NEXT COLD FRONT WHICH MOVES THROUGH THE AREA ON TUESDAY. NICE DAY ON MONDAY WITH PLENTY OF SUNSHINE AND HIGHS IN THE 60S. AS FRONT APPROACHES WILL ADD SMALL POPS FOR MONDAY NIGHT...THEN FORECAST LIKELY POPS ON TUESDAY. A FEW STRONG STORMS WILL BE POSSIBLE. SOMEWHAT COOLER AND DRIER NORTHERLY FLOW WILL PREVAIL WEDNESDAY AND THURSDAY. HIGHS TUESDAY 50S NORTH AND 60S SOUTH...HIGHS WEDNESDAY 45 TO 55...AND IN THE 50S THURSDAY. OVERNIGHT LOWS IN THE 40S EARLY IN THE PERIOD AND IN THE 20S BY THE END OF THE PERIOD. && .AVIATION...06Z TAF DISCUSSION. CHAOTIC CONDITIONS ACROSS CENTRAL ALABAMA...BUT GENERAL TREND REMAINS RELATIVELY UNCHANGED...WITH WARM FRONT APPROACHING TONIGHT...PASSING NORTH IN THE MORNING...THEN A COLD FRONT SWINGING THROUGH LATE TOMORROW. EXPECT MVFR TO IFR CEILINGS MAINLY OVERNIGHT...WITH CEILINGS FALLING TO LIFR AROUND SUNRISE TOMORROW AT MOST LOCATIONS. ALTHOUGH NOT IN THE TAF...NOTED THAT GUIDANCE INDICATES POSSIBLE FG AS WELL FOR TOI AND MGM AS THE WARM FRONT APPROACHES. BELIEVE WE WILL BE LOOKING AT CONTINUED ELEVATED CONVECTION MOVING INTO THE AREA LATE TONIGHT. AS THE WARM FRONT LIFTS NORTHWARD TOMORROW...LOW PASSES NORTHWARD TO OUR WEST...AND WE WIND UP IN AN IMPRESSIVE WARM SECTOR. EXPECT CEILINGS TO LIFT AND BECOME BROKEN...BUT THAT WILL ONLY RESULT IN MORE SHOWERS AND THUNDERSTORMS AND MVFR CEILINGS. EXPECT COLD FRONT TO BEGIN MOVING THROUGH FROM WEST TO EAST TOMORROW EVENING...BUT EXPECT MVFR POST-FRONTAL CONDITIONS TO LAG FOR A WHILE UNTIL CLEARING OCCURS LATE. JD/81 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 16/50
Hazardous weather outlook, Feb 21, 7:20 PM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 720 PM CST THU FEB 21 2008 ALZ011>015-017>050-230100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 720 PM CST THU FEB 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE TONIGHT AFTER MIDNIGHT THROUGH 630 AM FOR AREAS GENERALLY FROM CARROLLTON TO FORT DEPOSIT. LARGE HAIL IS THE PRIMARY THREAT...HOWEVER DAMAGING WINDS MAY ALSO BE POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL ALABAMA ON FRIDAY...MAINLY FROM 630 AM TO 8 PM CST...AS A LOW PRESSURE SYSTEM...ALONG WITH A TRAILING COLD FRONT...MOVES THROUGH THE AREA. AT THIS TIME...THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL...HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE AREA WITH THE HIGHEST THREAT IS GENERALLY ALONG AND SOUTH OF A LINE EXTENDING FROM PICKENSVILLE...TO BIRMINGHAM...TO ANNISTON. STRONG STORMS WILL BE POSSIBLE AGAIN DURING THE DAY ON TUESDAY ACROSS MUCH OF CENTRAL ALABAMA. STRONG WINDS AND HAIL WILL BE THE MAIN THREAT WITH THESE STORMS...AS A COLD FRONT WILL PASS THROUGH CENTRAL ALABAMA. STAY TUNED FOR ANY CHANGES ON THE TIMING AND STRENGTH OF THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY TONIGHT AND AGAIN ON FRIDAY. 17/KLAWS
In the hours before
Special weather statement, Feb 21, 10:22 PM CST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1022 PM CST THU FEB 21 2008 ALZ030-220500- SUMTER- 1022 PM CST THU FEB 21 2008 ...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 1100 PM CST... AT 1020 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF CUBA...MOVING NORTHEAST AT 45 MPH. MARBLE SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CUBA. YORK. BOYD. LIVINGSTON. BLUFFPORT. EPES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 21, 10:22 PM CST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT...RETRANSMISSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1022 PM CST THU FEB 21 2008 ALZ030-220500- SUMTER- 1022 PM CST THU FEB 21 2008 ...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 1100 PM CST... AT 1020 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF CUBA...MOVING NORTHEAST AT 45 MPH. MARBLE SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CUBA. YORK. BOYD. LIVINGSTON. BLUFFPORT. EPES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 21, 11:23 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1123 PM CST THU FEB 21 2008 ALZ039-220600- MARENGO- 1123 PM CST THU FEB 21 2008 ...SIGNIFICANT WEATHER ALERT FOR MARENGO COUNTY UNTIL MIDNIGHT CST... AT 1120 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DIXONS MILL...OR 19 MILES SOUTH OF LINDEN...MOVING NORTHEAST AT 45 MPH. MARBLE SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DIXONS MILL. SHILOH. MAGNOLIA. CONSUL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 22, 1:27 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 AM CST FRI FEB 22 2008 ALZ036-041-043-220815- AUTAUGA-COOSA-ELMORE- 127 AM CST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...COOSA AND ELMORE COUNTIES UNTIL 215 AM CST... AT 127 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MULBERRY...OR 16 MILES NORTHEAST OF SELMA... MOVING EAST AT 50 MPH. MARBLE SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MULBERRY. VIDE JUNCTION. BOOTH. NEW PROSPECT. DEATSVILLE. SPEIGNER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Feb 22, 2:22 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 222 AM CST FRI FEB 22 2008 ALZ030-031-220900- GREENE-SUMTER- 222 AM CST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE AND SUMTER COUNTIES UNTIL 300 AM CST... AT 222 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT 50 MPH. MARBLE SIZE HAIL...WINDS UP TO 45 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PAYNEVILLE. BOYD. SUMTERVILLE. EPES. BOLIGEE. ALLISON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY MORNING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JONES/90
Special weather statement, Feb 22, 2:38 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 238 AM CST FRI FEB 22 2008 ALZ037-038-047-220930- CHAMBERS-LEE-TALLAPOOSA- 238 AM CST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE AND TALLAPOOSA COUNTIES UNTIL 330 AM CST... AT 238 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROXANA...OR 7 MILES SOUTHWEST OF WAVERLY... MOVING EAST AT 50 MPH. MARBLE SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROXANA. AUBURN. ROBERT G. PITTS AIRPORT. OPELIKA. BEANS MILL. BLEECKER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY MORNING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JONES/90
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:25 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 35 min |
| Feb 21, 11:51 PM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 39 min |
| Feb 22, 12:33 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 27 min |
| Feb 22, 1:40 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 35 min |
| Feb 22, 2:11 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Elmore, Tallapoosa | 34 min |
| Feb 22, 3:58 AM CST | Flash Flood Watch | BMX | Autauga, Bibb, Calhoun, Chambers, Chilton, Clay and 18 more | 6 hr |
| Feb 22, 7:08 AM CST | River Flood Warning | BMX | Sumter | 9 hr |
Nearby
Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.